# SDR QXEA200301386

- Difficulty date: October 25, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 11,699 hours, 16,797 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249028
- Part serial: 870618
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 116,900 hours, 108,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- NR 1 ENGINE AFTER SETTING TORQUE YAWED LEFT AND THEN ENGINE SOUND INCREASED DRASTICALLY.  GLANCED AT GAUGES ON ABORT, POWER REDUCTION, ENGINES RETURNED TO NORMAL.  NO WARNING LIGHTS.  REMOVED AND REPLACED PCU AND TSCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
